# SDR AALA202409306103

- Difficulty date: September 12, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 35,128 hours, 15,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRANSITION PANEL FROM STA 500D TO STA 500I, LBL 25. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-6.
